# SDR F3LA2014091101069

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 32,479 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK.  PAX CABIN FROM FRAME 69 - 70 RT - Y1292 HAS SURFACE CORROSION AT FIVE EACH MULTIPLE FASTENERS HOLES AT SKIN PLATE.  R & R SKIN PLATE IAW EO A0-53EO-31434, SRM 51-42-11 PAR 6B 3 A-D PAR 13D 1-4.
